# SDR QXEA2019020400059

- Difficulty date: January 31, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 27,157 hours, 29,081 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 85217419105
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT PAX DOOR #2 BEAM CRACKED. AFT PASSENGER DOOR REMOVED IAW AMM 52-12-00-000-801. REMOVED #2 BEAM FROM AFT PAX DOOR IAW SRM 51-40-07-02-01. FIT AND INSTALLED NEW BEAM PN 85217419-105 ON AFT PAX DOOR IAW SRM 51-23-00-00-01, 51-40-07-02-01, 51-40-15-02-01, 51-42-05-02-01 AND 51-42-45-02-01. AFT PASSENGER DOOR INSTALLED IAW AMM 52-12-00-400-801. RIGGING AND FUNCTION CHECK OF THE DOOR. REFERENCE WO 25309 TASK CARDS 521000Q05-LHAFT AND 521200Q02-60376.
